Skip to Content

Will zolft help me sleep better?

Responses (4)

masso 13 Oct 2013

Insomnia is a common Zoloft possible side effect.

Delila 14 Oct 2013

Hi, i have read about a lot, and known, some people who have suffered with terrible insomnia while taking Zoloft (Sertraline). So i agree with Masso. Ask your doctor if you can either change medication or add something else to create a combination therapy

lennongurl 15 Oct 2013

I take 150mg daily for over a year now and I'm always exhausted. Can't even stay up all day always need a nap. No insomnia from it here!

Delila 15 Oct 2013

That's good to know, always interesting to hear other peoples experiences

alcon1502 16 Oct 2013

Insomnia is possible side effects with solof,however adding add. sleep med. with help until solof start working in dosis you need. Consult your dx,any way,
Good luck.
Alcon

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions